Actifed Tablets 12's

Actifed Tablets 12&

Actifed Tablets 12's

Regular price QAR 7.00
/
  • Express delivery within 2 hours
  • 24/7 Delivery
  • Cash on Delivery Available
  • Secure payments
  • In stock, ready to ship
  • Inventory on the way

 Product Description.

Actifed Tablets contain a decongestant for the relief of nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine to relieve the symptoms of allergies such as sneezing and a drying action to relieve other symptoms of cold flu and hay fever such as runny noses and watery eyes.

Dosage.

Adults and children 12 years and over:
One tablet to be taken every 4-6 hours, up to four times a day.

Not suitable for children under 12 years
  •  Leave at least 4 hours between doses.
  • Do not give more than 4 doses in 24 hours. 
  • If symptoms persist or worsen talk to your doctor.


 


Show More >

 Product Description.

Actifed Tablets contain a decongestant for the relief of nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine to relieve the symptoms of allergies such as sneezing and a drying action to relieve other symptoms of cold flu and hay fever such as runny noses and watery eyes.

Dosage.

Adults and children 12 years and over:
One tablet to be taken every 4-6 hours, up to four times a day.

Not suitable for children under 12 years
  •  Leave at least 4 hours between doses.
  • Do not give more than 4 doses in 24 hours. 
  • If symptoms persist or worsen talk to your doctor.


 


< Show Less
More from Actifed
More from Actifed
Sold Out
Actifed Expectorant Syrup 200ml
Actifed Expectorant Syrup 200ml
Actifed Expectorant Syrup 200ml
Actifed
QAR 12.00
Sold Out
Actifed Tablets 12's
Actifed Tablets 12's
Actifed
QAR 7.00

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
Recently viewed